# SDR IPXA2024020222506

- Difficulty date: January 25, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 25,340 hours, 9,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Haze
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, FOUND FIRST OFFICERS FORWARD WINDOW TO BE HAZY AND OPAQUE. VISION OUT OF WINDOW IS IMPAIRED R/R #1 WINDOW ON FO SIDE IAW B767 AMM 56-11-01/401
